MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; INTRODUCER

ENDOLOGIX INC. AFX; INTRODUCER
Model Number S17-45
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date the incident sample has not been received for evaluation.If the sample is received or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device has not been received.
 
Event or Problem Description
An introducer device inspected by the customer was discovered to have the incorrect label on the packaging.The lot/ serial number from the device in the package did not match the lot/ serial number on the outside of the package.There was no impact to the patient.
 
Additional Manufacturer Narrative
At the completion of the complaint investigation, based on the information received, the sample evaluation was able to confirm the reported event.The manufacturing evaluation did not reveal any issues or deviations that would explain the reported event.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The root cause of the reported event was identified as a labeling deficiency.Further internal investigation has been carried out and corrective actions to prevent a reoccurrence have been taken.

Brand Name
AFX
Common Device Name
INTRODUCER
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key6081523
Report Number2031527-2016-00525
Device Sequence Number391422
Product Code MIH
UDI-Device Identifier00818009011381
UDI-Public(01)00818009011381(17)190705
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2019
Device Model NumberS17-45
Device Lot Number1517080-022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/07/2016
Supplement Report FDA Received Date01/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1